MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA GASTROSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA GASTROSCOPE
Model Number EG29-I10C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of a complaint which occurred in the emea region during inspection in the workshop with the reporting "the electrical connecting pins on the lg-plug are leaky.Electrical safety test failed." involving pentax medical video gastroscope model eg29-i10c, serial number (b)(4).There was no report of death, serious injury or other significant/important medical event.The defective parts will be replaced as part of the service request.This event is fda reportable due to the lack of information to justify that this event would not cause or contribute to a serious injury or other adverse event.
 
Additional Manufacturer Narrative
This model is not distributed in the united states, therefore 510k is not applicable.We do have similar model eg29-i10c-us available in the united states with a 510k number k190805.(b)(4).If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
PENTAX
Common Device Name
IMAGINA GASTROSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12381165
Report Number9610877-2021-00132
Device Sequence Number4407310
Product Code FDS
UDI-Device Identifier04961333248483
UDI-Public04961333248483
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
REFER TO H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG29-I10C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1